Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Allergies, shortness of breath at night. On singular, inhalers, asthma medication. Treatment options?

I have been taking blood pressure medicine for about 16 years and I am only 36. When I relocated to XXX, I started having problems with allergies and noticed that I was really short of breath at night. My doc prescribed singular, it seemed to help short of breath, then about 5 years later, my short of breathness got so bad I was put on an inhaler . It now affects me during the day when I m working out and at night. I have seen a heart doc and he says my heart is fine, however I m concerned that I still am experiencing my short of breath during workouts and at night even while on asthma meds; sometimes it feels like the asthma meds makes things worse. I m considering seeing a differnt heart doc, already switched asthma docs (who is concerned about my shortness of breath at night).
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
sometime a salt of medicine donot suits you
the body is able to resist in young age and as age grows body shows allergy to same salt
in my experience if you cange salt to other family it might help you
your cardiologist will help you to change the group of bp medicines
along wiuth dont use brufen,paracetamol,disprin if taking stop for time
and take antiallergic cough syp
you can post after getting salt group of bp medicine changed by doctor
Answered: Thu, 28 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor